MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number PRT-25
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 06/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Crd_1025 - portico valve-in-valve retrospective registry, (b)(4).It was reported that on (b)(6) 2015, a 25mm portico valve was successfully implanted.On (b)(6) 2019, it was reported that the patient had pneumonia potentially caused by aspiration.Patient was also hospitalized for observation of endocarditis/unspecified tavi problems.Patient was seen by cardiologist.No suspected cardiac disorder on chest x-ray.Patient was treated with prednisolone intravenously for pneumonia.The patient was reported to be in stable condition.No additional information was provided.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of pneumonia and endocarditis was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated the pneumonia was potentially caused by aspiration during the procedure the field also indicated that the patient was known to have copd with asthmatic component.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.H6 medical device problem code: code 2682 removed.

Brand Name
PORTICO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16506860
Report Number2135147-2023-01077
Device Sequence Number14290787
Product Code NPT
UDI-Device Identifier05415067012487
UDI-Public05415067012487
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2016
Device Model NumberPRT-25
Device Catalogue NumberPRT-25
Device Lot Number5098671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite